Translator Disclaimer
July 2020 Averaging dynamics driven by fractional Brownian motion
Martin Hairer, Xue-Mei Li
Ann. Probab. 48(4): 1826-1860 (July 2020). DOI: 10.1214/19-AOP1408

Abstract

We consider slow/fast systems where the slow system is driven by fractional Brownian motion with Hurst parameter $H>{\frac{1}{2}}$. We show that unlike in the case $H={\frac{1}{2}}$, convergence to the averaged solution takes place in probability and the limiting process solves the ‘naïvely’ averaged equation. Our proof strongly relies on the recently obtained stochastic sewing lemma.

Citation

Download Citation

Martin Hairer. Xue-Mei Li. "Averaging dynamics driven by fractional Brownian motion." Ann. Probab. 48 (4) 1826 - 1860, July 2020. https://doi.org/10.1214/19-AOP1408

Information

Received: 1 March 2019; Published: July 2020
First available in Project Euclid: 20 July 2020

zbMATH: 07224961
MathSciNet: MR4124526
Digital Object Identifier: 10.1214/19-AOP1408

Subjects:
Primary: 60G22, 60H05, 60H10

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • July 2020
Back to Top